# SDR TSAA9553035

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 597, LT FRAME INBD FLANGE FOUND CRACKED BETWEEN S-16L AND S-17L.  REPAIRED PER ECO 1567, DEV. 6, OPTION 2.  AIRCRAFT RETURNED TO SERVICE.  (X)
